# SDR REXA2022081100616

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R  SPLICE HAS CORROSION AT F.S.333 INSTALLED NEW STRINGER 22R SPLICE AT F.S.333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
